# SDR HEEA066504

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407010100111
- Condition: Corroded
- Location: Main Rotor
- Part time: 1,240 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE GRIP RETIREMENT.  AT INSPECTION OF PARTS FOUND CORROSION IN DAMPER BEARING BORE AND CORROSION UNDER PADS OF PITCH HORNS.
